# SDR FDKA200709469

- Difficulty date: September 13, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 14,975 hours, 13,734 cycles
- Engine: Allsn AE3007A
- Engine time: 15,003 hours, 13,716 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 23076368
- Part serial: BAE12114
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FDM 6072 CAE (1244 PHX LCL) - PILOT REPORTED AT 17000 FT, NR 2 ENGINE SHUT DOWN AND IT WOULD NOT RESTART.  MX REMOVED AND REPLACED FPMU OPS AND LEAK CHECK GOOD AT LOW AND HIGH POWER RUN.
